# SDR HEEA202402280001

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N738P
- Make and model: Skrsky S76C
- Aircraft serial: 760668
- Aircraft time: 9,212 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7015480903
- Part serial: 07011898
- Condition: Failed
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OFFSHORE, #2 AP FAILED.
